EconPapers    
Economics at your fingertips  
 

On the Solution of Boundary Value Problems for Loaded Ordinary Differential Equations

E. Providas () and I. N. Parasidis ()
Additional contact information
E. Providas: University of Thessaly
I. N. Parasidis: University of Thessaly

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 641-659 from Springer

Abstract: Abstract This chapter is devoted to the solution of the so-called loaded ordinary differential equations which arise in applications in sciences and engineering. We propose a direct operator method for examining existence and uniqueness and constructing the solution in closed form to a class of boundary value problems for loaded nth-order ordinary differential equations with multipoint and integral boundary conditions.

Keywords: Ordinary differential equations; Loaded equations; Differential-boundary operators; Nonlocal boundary conditions; Multipoint conditions; Integral conditions; Exact solutions; 34B10; 34L40 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_29

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_29

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_29